# SDR UALA2012111906686

- Difficulty date: November 18, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 63,246 hours, 23,392 cycles
- Engine: Iae V2527A5
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Computer
- Part number: SIC50591310
- Part serial: 54
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT WING TANK LO LVL DISPLAYED ON UPPER ECAM SCREEN.  FUEL CREW COMMENTS: FUEL QUANT PLUS OR MINUS 1000 LBS.  REPLACED FQIC 3QT AND ACCOMPLISHED QTY TEST.  FQIC MR28429-163 FROM AC 4019.
